MathSciNet Relay Station
MathSciNet bibliographic data
MR2327344 39B22 (39B82)
Aczél, János; Skof, Fulvia Local Pexider and Cauchy equations. Aequationes Math. 73 (2007), no. 3, 311–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement